# SDR VNAA20240723002

- Difficulty date: May 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Part number: 6905423384
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LWR FWD CORE COWL FIRE SHIELD WITHIN 2,566.78 FLIGHT HOURS FROM IR (BEFORE 19,384.43FH) REPAIR OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES. FIRESHIELD LWR FWD CORE COWL RH ENGINE WAS REPAIRED PER REO 690-54-23-384 REV - -
